# SDR AMTA200800113

- Difficulty date: February 19, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N522AT
- Make and model: Boeing 757-23N
- Aircraft serial: 29330
- Engine: Rroyce RB211535E4
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER FLOOR LIGHTING ROWS 15 THRU 21 INOPERATIVE.  T/S FOUND WIRING DISCONNECTED AT ROW 21.  RECONNECTED WIRES, OPS CHECKS GOOD.  (K)
